# SDR SIMA200828901

- Difficulty date: October 11, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 19,770 hours, 19,308 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808
- Part serial: MX678005
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Part time: 10,372 hours, 9,358 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3609 CREW REPORTED HYDRAULIC SYSTEM 2 LOW QUANTITY THEN HYDRAULIC SYSTEM 2 PUMP FAIL AND HYDRAULIC SYS 2 FAIL MESSAGE ON EICAS.  CREW DECLARED A EMERGENCY AND LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 2 HYDRAULIC PUMP PER EMB AMM 29-10-03.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
